# SDR DALA2022062004287

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Attach Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CORROSION BUSHING ATTACH FITTING ELEVATOR HINGE 4 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED LUGS END INSTALLED BUSHINGS OF HINGE FITTING #4 OF L/H ELEVATOR PER A320 SRM 55-26-41 AND 55-26-41. (2283881)
